MathSciNet Relay Station
MathSciNet bibliographic data
MR1847096 (2002e:60076) 60G51 (60C05 60J25 60J75)
Schweinsberg, Jason Applications of the continuous-time ballot theorem to Brownian motion and related processes. Stochastic Process. Appl. 95 (2001), no. 1, 151–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement